RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 335, Number 3  


MATHEMATICS
First approximations of algebraic equations
A. D. Bruno, A. Soleev
277
The rate of convergence in the functional law of the iterated logarithm under nonstandard normalizations
A. V. Bulinski, M. A. Lifshits
279
Spectral completeness of root functions of a boundary value problem on a graph
M. G. Zavgorodnii
281
On the topological theory of generalized analytic functions
N. Yu. Kapustin
284
On the block-radial solvability of nonlinear elliptic problems in $\mathbb{R}^N$
I. A. Kuzin
288
Convergence of computational models of random fields associated with Palm point flows
G. A. Mikhailov, A. V. Voitishek
291
A nonlocal boundary value problem for a degenerate hyperbolic equation
O. A. Repin
295
Homeomorphisms of the Sobolev class and mean quasiconformal mappings
V. I. Ryazanov
297

COMPUTER SCIENCE
Algorithmic complexity of the generation of hypotheses and classifications based on the search for set intersections
S. O. Kuznetsov
300

CONTROL THEORY
Robust aperiodicity
B. T. Polyak, Ya. Z. Tsypkin
304

PHYSICS
On the possibility of development of the liquid–gas system general equation of state on the base of critical phenomena regularities
I. I. Novikov, V. A. Rabinovich, Yu. E. Sheludyak
308

MECHANICS
Piecewise-linear potentials in nonlinear mechanics
G. I. Bykovtsev, N. G. Bykovtseva
310
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020